# SDR SWIA201334979

- Difficulty date: October 20, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 27,805 hours, 16,783 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL ALL OF HYD NR 2 FLUID QUANTITY WAS LOST WITH ASSOCIATED CAUTION MESSAGE.  FLT 6227 REPLACED NR 2 ACMP PRESSURE LINE, NR 2 EDP, NR 2 RETURN FILTER ELEMENT, CASE DRAIN ELEMENT & THE PRESSURE MANIFOLD FILTER ELEMENT IAW AMM.
